# SDR CA111025003

- Difficulty date: October 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 36,916 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5755 · Spoilers
- Part: Check Valve
- Condition: Faulty
- Location: Manifold
- Component: Manifold, AEB2151011
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 SPU PRESSURE GAUGE SHOWED 2900 PSI WITH SPU SELECTED OFF.  SUSPECT FAULTY CHECK VALVE IN THE PRESSURE MANIFOLD.  PRESSURE MANIFOLD REPLACED AND RECTIFIED PROBLEM.  ACFT RETURNED TO SERVICE.
